# SDR SWAA2019060763415

- Difficulty date: May 26, 2019
- Submitted: June 7, 2019
- Operation: Air carrier
- Aircraft: N283WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36610
- Aircraft time: 41,731 hours, 24,954 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Attach Angle
- Part number: 116A7103U1
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H FIXED WING TRAILING EDGE PANEL, BETWEEN #5 AND #6 SPOILERS, LOWER CENTER BULB SEAL ATTACH ANGLE CRACKED. / R&R SEAL RETAINER FITTINGS PER SRM.
